| Model Number |
799-AEB1-00-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device stopped functioning and displayed a "compressor failure-1001" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported incident could not be duplicated during evaluation.Review of the device event logs showed alarm #1001 (self check failure).This alarm may occur due to factors such as airway obstruction, kinked tubing, dirty or wet flow screens, or compressor connection issues.The device passed functional testing including stress testing with no faults identified.Internal inspection of the flow screens, tubing, and electrical connections revealed dirty flow screens.The flow screens were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.